# SDR VNAA2015052900029

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 26,498 hours, 26,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60134010
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED AT BS 202.75 WHERE PARKING BRAKE CABLE PASSES THROUGH.  CRACK AT 1 O’CLOCK POSITION AND .3125" LONG.  REPAIRED IAW REO 601R-53-11-563 REV C AND STANDARD REPAIR 601R-53-0101A.
